Morphological characterization of point patterns

Mecke, K. R., Stoyan, D. . Biometrical Journal 2005. 47 (4) :473-488

Locate this article in:

Bibtex

@article{CIS-222985,
  Author = {Mecke, K. R. and Stoyan, D.},
  Title = {Morphological characterization of point patterns},
  Journal = {Biometrical Journal},
  Volume = {47},
  Number = {4},
  Year = {2005},
  Pages = {473--488},
  Keywords = {Euler characteristic, Point process, Integral geometry, Forest, second-order characteristic, statistical estimation, distance characteristic}
}

Similar articles